Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mac

IT DIDINT WORK? WHATS NEXT?

I'v ebeen on tetra along with differin and bp for 2 months now...I HAVE AN APP TO SEE MY DERM ON THE 14TH...

I seen mininal imporvements but Its still there...

I hate off the diff makes me red and oily and the bp makes me dry and red...those 2 also makes my tingly in away like burny....

what should I do?

I'm gogin to tell my derm this...but what will he say or what will he give me next...

I want treamtnst so I can get my redness down and make my face look helathy cause it doesnt look helathy with the 2 topical meds....

Accutane? That scarys me? i dont want my acne to be worse nor do I want scars....I just want the redness to go?

WHAT SHOULD i DO PLEASE SOMEONE HELP.....WHEN i THINK MY ACNE IS GETETING BETTER i GET THIS PIMPLE OR 2 THAT MAKE FEL LIKE [email protected]#$%^

HELP...ANY ADVICE

Share this post


Link to post
Share on other sites

Well, you can try retin-a (topical), or clindamycin (topical)

then there's antibiotics (though I don't eco0mmen them-your acne can come back worse after)

The regimen...

And accutane...what are you scared of about accutane? Side effects? they aren't that bad...

Share this post


Link to post
Share on other sites

I think you need to calm down about the redness, i know it isn't ideal, but wouldn't you rather be red with clearer skin, than pale with acne? Almost any medication has some side effects.

To reduce the redness: Do you use a moisturizer? I would reccommend oil of olay complete, it will not make you breakout or irritate you skin. What type of cleanser do you use? Try cetaphil, it is very gentle. Also wash you face no more than twice a day in lukewarm water, and avoid hot water on your face when you are showering. Are you applying too much of the differein or BP?

Share this post


Link to post
Share on other sites

but see i'm on clindolxy.........

These 2 make my skin more red and dry...

Moistriser dont use it i'm sacred to I used 2 and it broke me out...

at this point my skin should be a lot better NO!......t'ill this date I'me getting more pimples and redness???????

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×